Page 1 Next

Displaying 1 – 20 of 159

Showing per page

A class of statistical and σ -conservative matrices

Hüsamettin Çoşkun, Celal Çakan (2005)

Czechoslovak Mathematical Journal

In [5] and [10], statistical-conservative and σ -conservative matrices were characterized. In this note we have determined a class of statistical and σ -conservative matrices studying some inequalities which are analogous to Knopp’s Core Theorem.

Addendum to: "Sequences of 0's and 1's" (Studia Math. 149 (2002), 75-99)

Johann Boos, Toivo Leiger (2005)

Studia Mathematica

There is a nontrivial gap in the proof of Theorem 5.2 of [2] which is one of the main results of that paper and has been applied three times (cf. [2, Theorem 5.3, (G) in Section 6, Theorem 6.4]). Till now neither the gap has been closed nor a counterexample found. The aim of this paper is to give, by means of some general results, a better understanding of the gap. The proofs that the applications hold will be given elsewhere.

Currently displaying 1 – 20 of 159

Page 1 Next